# SDR IXXA20211007062

- Difficulty date: September 19, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 146T80485
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT IN COMPLIANCE OF ATI TASK CARD 53-556-00-01 MAINTENANCE IDENTIFIED CORROSION AT AFT LOWER CARGO DOOR CUTOUT LOWER FAIL SAFE CORD AT APPROXIMATELY RBL 44 STA 1250-1275 CORROSION OUT OF LIMITS-LEVEL 2. 
REMOVED AND REPLACED AFT LOWER CARGO DOOR CUTOUT LOWER FAIL SAFE CHORD IAW ENGINEERING ORDER 47481FAB01.
